# SDR EISA96229

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR FRAME AFT BOTTOM CORNER HAS TORN METAL.  FABRICATED AND INSTALLED NEW WEB PER SRM 51-30-02.  (M)
